# SDR FDEA201807121689

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 25,965 hours, 14,555 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B532704600020
- Condition: Perforated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 232FG HAS LONG AREA OF PERFORATIONS JUST FWD OF DRAIN. FABRICATED NEW PANEL 232FG IAW DWG SRZ-25-005 REV M AND GMM 7-0-1000.
